# SDR SIMA20150614002

- Difficulty date: June 14, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 37,630 hours, 34,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMER LAMP INOPERATIVE.  R & R AFT OVERHEAD EMER LAMP IAW AMM TASK 33-50-08-000-801-A & 33-50-08-400-801-A.  OPERATIONS CHECKED GOOD.
